# SDR UALA2011072203729

- Difficulty date: July 22, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 57,620 hours, 21,677 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fastener
- Condition: Missing
- Location: Nr 1 Eng Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS 1 RIVET MISSING AFT INSIDE TAIL CONE AT LOWER SUPPORT.  MISSING RIVET IS LOCATED AT THE 11 :00 POSITION AFT LOOKING FORWARD.
